# SDR FDEA201607012219

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502507
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP (WING SIDE) INBOARD FWD HINGE LOWER MOUNT   OUTBOARD HOLE BORE CORROSION.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-08. EXISTING HOLE DIA: 0.706", FINAL HOLE DIA: 0.728", MAXIMUM ALLOWABLE HOLE DIA: 0.709".  REPAIR BUSHING FABRICATED IAW EA 1-5750-T0326464, PART 1, STEP 1C AND INSTALLED IAW EA 1-5750-T0326464, PART 1, STEP 1. TITLE: WINGS, FLIGHT SURFACE-EO 1-5750-7-5002.  LT WING, OTBD FLAP INBD BINGE ASSY, WING SIDE CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REF TO WRI 57504778 FOR WORK DETAILS.
